MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of basket detachment.Patient code e2008 captures the reportable event of unretrieved device fragments.
 
Event or Problem Description
It was reported that a zero tip basket device was used during a ureteroscopy (urs) procedure.During the procedure, tone retrieval basket was advanced through a semirigid ureteroscope and deployed to capture the stone; however, a resistance was encountered during attempted withdrawal of the basket with the captured stone, and the basket broke in this attempt.Reportedly, the ureteroscope was withdrawn and a 16 fr foley catheter was placed for urinary drainage, and a guidewire was left in place via the catheter.A clear urine drainage was observed at the conclusion of the case with no patient complications.
 
Additional Manufacturer Narrative
Block h2: additional information: block a1, a2, a3a, a3b, a4, and block b5.Block h6: device code a0501 captures the reportable event of basket detachment.Patient code e2008 captures the reportable event of unretrieved device fragments.
 
Event or Problem Description
It was reported that a zero tip basket device was used during a ureteroscopy (urs) procedure.During the procedure, stone retrieval basket was advanced through a semirigid ureteroscope and deployed to capture the stone; however, a resistance was encountered during attempted withdrawal of the basket with the captured stone, and the distal end of the basket broke off in this attempt.Reportedly, the ureteroscope was withdrawn and a 16 fr foley catheter was placed for urinary drainage, and a guidewire was left in place via the catheter.Additionally, the procedure was aborted, and the broken piece was retrieved the next day by breaking up the stone with a laser and then removed using a grasper.A clear urine drainage was observed at the conclusion of the case with no patient complications.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24562929
Report Number2124215-2026-13264
Device Sequence Number21215194
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)271030(10)37839700
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0037839700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexMale
Patient Weight87 KG